Alert archive / North Dakota / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 71, NWS Bismarck, ND

June 24, 2009Dunn County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 24, 2009, 5:41 PM MDT for Dunn County, North Dakota. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2009, 5:41 PM MDT (23:41 UTC)
Expired
Jun 24, 2009, 6:45 PM MDT
In force
64 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

County Dunn County, ND

The radar

The Bismarck radar (KBIS), 165 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 5:49 PM MDTHAIL 12 S Killdeer, NDRELAYED BY HAM RADIO OPERATOR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 11.7 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2009-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2009-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1910 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KBIS 242341
SVRBIS
NDC025-250045-
/O.NEW.KBIS.SV.W.0071.090624T2341Z-090625T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
541 PM MDT WED JUN 24 2009

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DUNN COUNTY IN SOUTHWEST NORTH DAKOTA...

* UNTIL 645 PM MDT

* AT 538 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL.
  THIS STORM WAS LOCATED NEAR KILLDEER...OR 32 MILES NORTH OF 
  DICKINSON...AND MOVING SOUTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  KILLDEER AROUND 545 PM MDT.
  MANNING AROUND 550 PM MDT.
  DUNN CENTER AROUND 555 PM MDT.
  MARSHALL AND DODGE AROUND 635 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4747 10303 4731 10216 4701 10229 4701 10232
      4721 10303 4724 10304 4732 10303 4733 10308
      4735 10310
TIME...MOT...LOC 2340Z 294DEG 26KT 4734 10283

$$
TWH
3 follow-up statements
000 
WWUS53 KBIS 242355
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
655 PM CDT WED JUN 24 2009

NDC025-250045-
/O.CON.KBIS.SV.W.0071.000000T0000Z-090625T0045Z/
DUNN ND-
555 PM MDT WED JUN 24 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR SOUTHERN DUNN COUNTY...

AT 553 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR DUNN CENTER...OR 29 MILES NORTH OF
DICKINSON...MOVING SOUTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MARSHALL AND DODGE AROUND 635 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED FROM 5 MILES WEST 
TO 2 MILES SOUTH OF KILLDEER. IF YOU ARE IN THE PATH OF THE 
STORM...SEEK SAFE SHELTER IN A STURDY BUILDING AND STAY AWAY FROM 
WINDOWS.

VERY HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4747 10303 4731 10216 4701 10229 4701 10232
      4721 10303 4724 10304 4732 10303 4733 10308
      4735 10310
TIME...MOT...LOC 2354Z 294DEG 26KT 4730 10269

$$

HAMILTON
000 
WWUS53 KBIS 250013
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
713 PM CDT WED JUN 24 2009

NDC025-250045-
/O.CON.KBIS.SV.W.0071.000000T0000Z-090625T0045Z/
DUNN ND-
613 PM MDT WED JUN 24 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR SOUTHERN DUNN COUNTY...

AT 611 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 12 MILES EAST OF
MANNING...OR 28 MILES NORTHEAST OF DICKINSON...MOVING SOUTHEAST AT 30
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MARSHALL AND DODGE AROUND 635 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR 
QUARTER SIZED HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO 
A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM 
WINDOWS.

VERY HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4738 10252 4731 10216 4701 10229 4701 10232
      4717 10288
TIME...MOT...LOC 0012Z 294DEG 26KT 4725 10252

$$

HAMILTON
000 
WWUS53 KBIS 250046
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
746 PM CDT WED JUN 24 2009

NDC025-250053-
/O.EXP.KBIS.SV.W.0071.000000T0000Z-090625T0045Z/
DUNN ND-
646 PM MDT WED JUN 24 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DUNN COUNTY EXPIRES
AT 645 PM MDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4738 10252 4731 10216 4701 10229 4701 10232
      4717 10288
TIME...MOT...LOC 0043Z 294DEG 26KT 4716 10222

$$

HAMILTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:15 PM MDT, 3 hours 26 minutes earlier.

Area forecast discussion, Jun 24, 2:15 PM MDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
315 PM CDT WED JUN 24 2009

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...

FORECAST CONCERNS IN THE SHORT TERM REVOLVE AROUND THUNDERSTORM
CHANCES TONIGHT THROUGH FRIDAY NIGHT. MODELS ARE IN FAIRLY GOOD
AGREEMENT WITH SOME DISAGREEMENT IN THE AMOUNT OF MOISTURE AVAILABLE
TONIGHT AND AGAIN TONIGHT THROUGH SATURDAY...

FORECAST CONCERNS IN THE SHORT TERM REVOLVE AROUND THUNDERSTORM
CHANCES TONIGHT THROUGH FRIDAY NIGHT. MODELS ARE IN FAIRLY GOOD
AGREEMENT WITH SOME DISAGREEMENT IN THE AMOUNT OF MOISTURE AVAILABLE
TONIGHT AND AGAIN ON THURSDAY/FRIDAY FOR SEVERE CONVECTION.

CURRENTLY...A TROUGH/MOISTURE AXIS ALONG THE ND/MT BORDER. DEWPOINTS
IN THE MID TO UPPER 50S ALONG THE MISSOURI RIVER AND SLOWLY MOVING
NORTHWARD. THE STRONG RIDGE IS STILL IN PLACE ALONG THE SOUTHERN US
WITH TROUGH IN THE WEST.  A WEAK SHORTWAVE MOVING THROUGH THE
WESTERLY FLOW WILL INTERACT WITH  MOISTURE TROUGH AXIS IN THE LATE
AFTERNOON AND EARLY EVENING TO BRING THUNDERSTORMS TO THE REGION.
LOCAL RADARS HAVE ALREADY DETECTED CONVECTIVE SHOWERS IN THE
NORTHWEST. SPC HAS PLACED MOST OF WESTERN AND CENTRAL NORTH
DAKOTA IN SLIGHT RISK OF SEVERE WEATHER WITH THE MAIN THREATS
BEING WINDS AND HAIL. SURFACE BASED CAPE IS EXPECTED TO BE
RELATIVELY WEAK WITH THE HIGHEST BEING OVER THE SOUTHEAST THIS
AFTERNOON. THE 06 UTC GFS40 AND THE 13 UTC RUC MODELS SUGGEST
HIGH MOST UNSTABLE CAPE IN EXCESS OF 400 J/KG LATE THIS AFTERNOON
AND THIS EVENING WITH A SMALL RIBBON ON 0 TO 3 KM HELICITY NEAR
100 M2/S2 ALONG AND 50 MILES EITHER SIDE OF A LINE FROM BURKE TO
MOUNTRAIL TO DUNN AND INTO BOWMAN COUNTY WHICH WOULD SUGGEST STORM
ROTATION IS POSSIBLE THIS EVENING. BULK SHEAR IS ALSO HIGH WITH
VALUES BETWEEN 40 TO 50 KTS. THE 4KM WRF REFLECTIVITY WHICH HAS
SHOWN SOME SKILL IN FORECASTING THUNDERSTORMS SHOW STORMS ACROSS
WESTERN AND CENTRAL NORTH DAKOTA FROM 21 TO 03 UTC. THE MOST
UNSTABLE CAPE AND 0 TO 3 KM HELICITY ALINE VERY NICELY THIS
EVENING WHICH SUGGEST DECENT CONFIDENCE.

AFTER TONIGHT...MODELS FORECAST THE 500 HPA RIDGING TO BUILD INTO
THE NORTHERN PLAINS AND SHIFT THE RIDGE AXIS INTO CENTRAL NORTH
DAKOTA. THE WARMEST DAY SO FAR THIS YEAR IS EXPECTED TOMORROW ON
THURSDAY WITH THE UPPER 80S IN EASTERN PORTIONS OF THE CWA WITH
MID TO UPPER 90S ACROSS THE WESTERN THIRD. NEAR RECORD HIGHS FOR
THE DATE MAY BE APPROACHED AT SOME REPORTING STATIONS. AS THE
RIDGE AXIS SHIFTS EASTWARD ON THURSDAY FLOW ALOFT BECOMES
SOUTHWESTERLY WITH THE GFS AND ECMWF BEING IN DISAGREEMENT ON HOW
MUCH MOISTURE IS AVAILABLE BEFORE A COLD FRONT/TROUGH APPROACHES
THE REGION THURSDAY NIGHT. THE ECMWF IS SLIGHTLY MORE AGGRESSIVE
BRINGING THE MOISTURE NORTHWARD WHICH WOULD INCREASE CAPE VALUES
BU THE GFS IS DRIER. GOOD UPPER LEVEL SUPPORTS IN PLACE SO WILL
LEAVE A CHANCE OF THUNDERSTORMS IN THE FORECAST.

SLIGHTLY BETTER CAPE IS AVAILABLE ON FRIDAY AFTERNOON AND EVENING AS
THE COLD FRONT MOVES THROUGH CENTRAL PORTIONS OF THE CWA.  AGAIN
MODELS SUGGEST CAPE VALUES BETWEEN 1 AND 2K.  ALONG A LINE FROM MOT
TO BIS.  DECENT BULK SHEAR IS IN PLACE BETWEEN 30 TO 40KTS SO SEVERE
THUNDERSTORMS MAY BE POSSIBLE AGAIN ON FRIDAY AFTERNOON AND EVENING
IN CENTRAL AND EASTERN PORTIONS OF THE CWA.

UPPER LEVEL TROUGHING DEPARTING THE REGION ON SATURDAY WHICH WOULD
ALLOW SOME WEAK RIDGING TO BUILD IN FOR THE EARLY PART OF THE
WEEKEND WITH COOLER TEMPERATURES.

.LONG TERM...SUNDAY THROUGH WEDNESDAY
AN UPPER LEVEL LOW WILL MOVE SLOWLY SOUTHEAST SUNDAY AND MONDAY
WITH AN UPPER LEVEL RIDGE DEVELOPING OVER EASTERN MONTANA BY
MONDAY NIGHT. THIS SHOULD KEEP SUNDAY AND MONDAY DRY WITH
TEMPERATURES AT OR A LITTLE BELOW NORMAL. THE ECMWF MOVES ANOTHER
SHORT WAVE THROUGH THE RIDGE TUESDAY AND WEDNESDAY...WHILE THE
GFS DOESNT. FOR NOW WILL TREND WITH THE ECMWF AND BRING A SLIGHT
CHANCE OF TSTMS TO THE FORECAST MONDAY NIGHT CONTINUING THROUGH
WEDNESDAY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

DC/TSW
Hazardous weather outlook, Jun 24, 4:00 AM MDT, 13 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
500 AM CDT WED JUN 24 2009

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-251000-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
500 AM CDT WED JUN 24 2009 /400 AM MDT WED JUN 24 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE FORECAST ACROSS
SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA THIS MORNING. THE
PRIMARY THREAT WILL BE DEADLY CLOUD TO GROUND LIGHTNING.

THUNDERSTORMS ARE THEN FORECAST TO REDEVELOP ACROSS WESTERN
PORTIONS OF THE STATE THIS AFTERNOON...SPREADING INTO NORTH
CENTRAL NORTH DAKOTA THIS EVENING. SOME THUNDERSTORMS THIS
AFTERNOON AND EVENING MAY BECOME STRONG TO SEVERE WITH LARGE HAIL
AND STRONG WINDS THE MAIN THREATS. STAY TUNED FOR FURTHER
INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO
EARLY FRIDAY. AS THUNDERSTORMS REDEVELOP FRIDAY AFTERNOON ALONG A
SURFACE COLD FRONT PUSHING SOUTHEAST...A FEW OF THESE STORMS WILL
LIKELY BECOME SEVERE LATER FRIDAY AFTERNOON AND INTO FRIDAY NIGHT.
AT THIS TIME THE MOST LIKELY LOCATION FOR THIS SCENARIO OVER THE
BISMARCK COUNTY WARNING AREA WILL BE ACROSS SOUTH CENTRAL PORTIONS
OF THE STATE...AS WELL AS SOUTH AND EAST OF THIS AREA INTO PARTS
OF NORTHERN SOUTH DAKOTA AND EASTERN NORTH DAKOTA ALONG THE COLD
FRONT. STAY TUNED FOR FORECAST UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NH

In the hours before

Local storm report, Jun 24, 4:42 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
542 PM CDT WED JUN 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             7 NE GRASSY BUTTE       47.46N 103.14W
06/24/2009  M1.25 INCH       MCKENZIE           ND   TRAINED SPOTTER

            50 TO 60 MPH WINDS.

&&

VROLLER
Local storm report, Jun 24, 5:14 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
614 PM CDT WED JUN 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             1 N GRASSY BUTTE        47.41N 103.25W
06/24/2009  E1.00 INCH       MCKENZIE           ND   TRAINED SPOTTER

            WINDS 55-60 MPH. TERRENTIAL RAIN.

&&

KSIMOSKO
Local storm report, Jun 24, 5:17 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
617 PM CDT WED JUN 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             BELFIELD                46.89N 103.20W
06/24/2009  M1.75 INCH       STARK              ND   PUBLIC

            RELAYED BY DICKINSON WARNING POINT.

&&

VROLLER
Local storm report, Jun 24, 5:26 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
626 PM CDT WED JUN 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             3 S BELFIELD            46.84N 103.20W
06/24/2009  M1.75 INCH       STARK              ND   TRAINED SPOTTER

            WALL CLOUD WITH ROTATION. NOTHING TOUCHING THE GROUND AS
            OF YET.

&&

KSIMOSKO
Local storm report, Jun 24, 5:33 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
633 PM CDT WED JUN 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     TORNADO          8 S BELFIELD            46.77N 103.20W
06/24/2009                   STARK              ND   PUBLIC

            SEVERAL PUBLIC REPORTS TORNADO CROSSED HIGHWAY 85 BETWEEN
            7 TO 10 MILES SOUTH OF BELFIELD.

&&

VROLLER
Local storm report, Jun 24, 5:39 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
639 PM CDT WED JUN 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HAIL             5 W KILLDEER            47.37N 102.86W
06/24/2009  M1.00 INCH       DUNN               ND   LAW ENFORCEMENT

            NICKEL TO QUARTER SIZE.

&&

VROLLER

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 7:14 AM MDTSevere Thunderstorm WarningBISHettinger, Slope22 min
Jun 24, 7:21 AM MDTSevere Thunderstorm WarningBISBowman, Slope39 min
Jun 24, 7:45 AM MDTSevere Thunderstorm WarningBISAdams, Hettinger, Slope60 min
Jun 24, 2:54 PM MDTSevere Thunderstorm WarningBISMcKenzie66 min
Jun 24, 3:34 PM MDTSevere Thunderstorm WarningBISBillings, Golden Valley41 min
Jun 24, 4:01 PM MDTSevere Thunderstorm WarningBISDunn, McKenzie59 min
Jun 24, 4:14 PM MDTSevere Thunderstorm WarningBISBillings, Golden Valley, Stark46 min
Jun 24, 4:17 PM MDTSevere Thunderstorm WarningBISBottineau, Renville58 min
Jun 24, 4:59 PM MDTSevere Thunderstorm WarningBISBillings, Hettinger, Slope, Stark46 min
Jun 24, 5:28 PM MDTTornado WarningBISStark32 min
Jun 24, 5:44 PM MDTSevere Thunderstorm WarningBISBillings, Hettinger, Slope, Stark46 min
Jun 24, 5:57 PM MDTSevere Thunderstorm WarningBISAdams63 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.